# SDR AALA202510238335

- Difficulty date: October 22, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N313UR
- Make and model: Boeing 737-8
- Aircraft serial: 68228
- Aircraft time: 13 hours, 12 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Contaminated
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: STANDBY AIRSPEED 100 KNOT LOW AT CRUISE. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT DFW. PERFORMED FIM 34-00-00-810-863 AND ACCOMPLISHED ALTERNATE PITOT SYSTEM FLUSH, PER AMM 34-11-00. LEAK CHECK GOOD. ISFD MATCHED TESTER AT 300 KNOTS, OPERATIONAL CHECKS GOOD.
